Title: Multiple equilibria and the credibility of the Brazilian crawling peg 1995-1998
Authors: Lyrio, M ×
Dewachter, Hans #
Issue Date: 2000
Publisher: Blackwell Publishers
Series Title: International finance vol:3 issue:1 pages:1-23
ISSN: 1367-0271
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Research Center of International Economics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.